Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 6427807, 11 pages
https://doi.org/10.1155/2017/6427807
Research Article

Dynamic Output Feedback Compensation Control for Discrete Closed-Loop Nonlinear System with Multiple Time-Delays

1Institute of Electrical Engineering, Yanshan University, Qinhuangdao 066004, China
2Liren Institute, Yanshan University, Qinhuangdao 066000, China
3China National Heavy Machinery Research Institute, Xi’an 710000, China

Correspondence should be addressed to Wei Zheng; ten.haey@ngnimgnod

Received 27 March 2017; Revised 13 June 2017; Accepted 2 July 2017; Published 9 August 2017

Academic Editor: Asier Ibeas

Copyright © 2017 Wei Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Zheng, Hong-bin Wang, and Zhi-ming Zhang, “Dynamic Output Feedback Compensation Control for Discrete Closed-Loop Nonlinear System with Multiple Time-Delays,” Mathematical Problems in Engineering, vol. 2017, Article ID 6427807, 11 pages, 2017. https://doi.org/10.1155/2017/6427807.